# SDR FDEA2020022870396

- Difficulty date: February 27, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N132FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42721
- Aircraft time: 7,154 hours, 2,873 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Former
- Part number: 114T21703
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RW FIXED LE BEHIND SLAT #7 NOSE FORMER IS CRACKED AT FASTENER HOLE-DOT &   STREAMER ATTACHED REMOVED, FABRICATED, AND REPLACED RW FIXED LE NOSE FORMER PER BAC DWG 1  114T2170   BAC DWG 114T2240 REV.A AND B767 SRM 51-40-02-OG
